# SDR HNAA2012012600505

- Difficulty date: January 16, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 49,611 hours, 55,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 8551001001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRUCK DEICING TRUCK BOOM. DAMAGE TO LT HORIZONTAL STABILIZER, LT ELEVATOR, LT TRIM TAB, AND LT L/E.  R & R HORIZONTAL STAB IAW 55-10-00 AND WC 55-50-01.
